Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 39, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2023, 4:53 PM EDT for York County, Pennsylvania. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2023, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 26, 2023, 5:35 PM EDT
- In force
- 42 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County York County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:11 PM EDT | HAIL 1 | Felton, PA | Photos of quarter sized hail from Felton PA. |
| Jun 26, 5:11 PM EDT | HAIL 1 | Felton, PA | Photos of quarter sized hail from Felton PA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
675
WUUS51 KCTP 262053
SVRCTP
PAC133-262200-
/O.NEW.KCTP.SV.W.0039.230626T2053Z-230626T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
453 PM EDT Mon Jun 26 2023
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern York County in south central Pennsylvania...
* Until 600 PM EDT.
* At 452 PM EDT, a severe thunderstorm was located over Cross Roads,
moving northeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Red Lion, Windsor, Cross Roads, Shenks Ferry, Brogue, Safe Harbor,
East Prospect, Winterstown and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3984 7665 4000 7650 3997 7650 3994 7647
3991 7639 3989 7638 3987 7638 3985 7636
3978 7658
TIME...MOT...LOC 2052Z 221DEG 4KT 3985 7657
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KF1 follow-up statement
737
WWUS51 KCTP 262135
SVSCTP
Severe Weather Statement
National Weather Service State College PA
535 PM EDT Mon Jun 26 2023
PAC133-262144-
/O.CAN.KCTP.SV.W.0039.000000T0000Z-230626T2200Z/
York PA-
535 PM EDT Mon Jun 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
LAT...LON 3984 7665 4000 7650 3997 7650 3994 7647
3991 7639 3989 7638 3987 7638 3985 7636
3978 7658
TIME...MOT...LOC 2133Z 221DEG 4KT 3989 7653
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 26, 3:32 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service State College PA 332 PM EDT Mon Jun 26 2023 .SYNOPSIS... An active northern branch of the jet stream will bring a few bouts of showers and late afternoon thunderstorms to the region today and again Tuesday. Some of the thunderstorms today could contain localized damaging wind gusts and heavy to potentially excessive rainfall, mainly over portions of eastern Pennsylvania this late this afternoon and evening. Additional rounds of showers and t-storms are expected Tuesday followed by mainly cloudy and cooler conditions for Wednesday. Drier conditions with a rebound in temperatures back to near normal will arrive later this week to close out the month of June. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Regional radar mosaic loop and hires model guidance indicates that we'll see further areal expansion and peak in intensity late this afternoon/early this evening with a notable concentration of new convection firing at the eastern edge of an elevated mixed layer over the Central Mtns and Middle Susq Valley. Additional convection and heavy rain will pose a Flash Flood Risk over some of our far eastern zones where localized 1.5-2.5 inch rainfall amounts have already occurred. A Flood Watch for potential Flash Flooding from training TSRA runs through 03Z Tuesday, while Severe Thunderstorm Watch 391 is in effect until 01Z Tuesday for all but the SW 3 counties in our CWA. Late afternoon temps will vary from the upper 70s to low 80s across the high terrain of the north and west, to the mid and upper 80s in the Susq Valley. High pwats (around 1.75 inches) and instability should support localized torrential downpours over the far eastern counties late this afternoon through the evening hours. Developing cold pools are likely to support generally progressive storms (short line segments and even some transient supercells), the environment is expected to generate intense rainfall rates, which may produce isolated to scattered flash flooding. While much of the area is still experiencing lower-end D0-D2 drought conditions, rainfall over the past 7-14 days has been above normal in several areas which has reduced 1hr FFG values. The 26/12Z HREF guidance continues to show a QPF max over eastern PA with neighborhood probs and PMM values suggesting localized 3+ inch amounts may be probable. For the overnight hours, falling heights ahead of the upper low should result in lingering, scattered convection. It will be another seasonably mild night with lows generally in the 60s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... The upper low is forecast to transition to an open wave and slow as it moves across the lower Great Lakes on Day 2. Deep southerly flow ahead of the trough will continue to support ample moisture, with PWs remaining around 1.5 inches over the eastern half of the area. Destabilization and mid-level energy lifting along the leading edge of the trough are likely to support the redevelopment of diurnal showers and storms which may also produce some additional isolated heavy rain/flooding concerns. Convection will fade into Tuesday night with the loss of heating. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Updated the grids, given the potential for more storms later today. Anyway, the upper level low over the central Great Lakes moves out after the first part of Wednesday, bringing in some dry weather for a brief time. Temperatures will run close to normal a shade below. Next system moves eastward for more showers and storms by next weekend. Pattern will support wet weather at times, as long as an upper level ridge remains over western Canada. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... A few additional rounds of showers and TSRA will be possible late this afternoon/overnight ahead of a sub 1000 mb sfc low over Saginaw Bay Mich, and a fairly vigorous upper trough across the upper Glakes. There is the potential for localized strong to severe wind gusts and some hail as well, mainly for the eastern half of the CWA (IPT, MDT, LNS). Although not included in the TAFs at this point, specific vsby and cig restrictions may be included at given airfields should confidence become high enough to time their progression near/across the airfields. Outlook... Mon night-Tue...Sctd-numerous shra/tsra, some may produce severe wind gusts late Monday afternoon/evening. Brief restrictions expected. Wed-Fri...Isolated shra/tsra. Brief restrictions possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until 11 PM EDT this evening for PAZ042-053-058- 059-066. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Steinbugl SHORT TERM...Fitzgerald/Steinbugl LONG TERM...Martin AVIATION...Lambert/Colbert/Travis
Hazardous weather outlook, Jun 26, 2:07 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service State College PA 207 PM EDT Mon Jun 26 2023 PAZ017-024-033-271815- Clearfield-Cambria-Somerset- 207 PM EDT Mon Jun 26 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated strong to severe thunderstorms with gusty winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ042-053-058-059-066-271815- Sullivan-Columbia-Schuylkill-Lebanon-Lancaster- 207 PM EDT Mon Jun 26 2023 ...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-018-019-025>028-034>037-041-045-046-049>052-056- 057-063>065-271815- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Northern Centre- Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton- Franklin-Tioga-Northern Lycoming-Southern Clinton-Southern Lycoming- Union-Snyder-Montour-Northumberland-Perry-Dauphin-Cumberland-Adams- York- 207 PM EDT Mon Jun 26 2023 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 2:36 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service State College PA
236 PM EDT Mon Jun 26 2023
PAZ041-042-261900-
Sullivan PA-Northern Lycoming PA-
236 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LYCOMING AND
NORTHWESTERN SULLIVAN COUNTIES THROUGH 300 PM EDT...
At 235 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Montoursville, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Ralston, Lincoln Falls, Barbours and Shunk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Pennsylvania.
&&
LAT...LON 4157 7652 4135 7686 4135 7698 4142 7711
4159 7691 4159 7688 4160 7688
TIME...MOT...LOC 1835Z 226DEG 49KT 4141 7697
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MartinSpecial weather statement, Jun 26, 3:10 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service State College PA
310 PM EDT Mon Jun 26 2023
PAZ024-025-034-261945-
Bedford PA-Blair PA-Cambria PA-
310 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BEDFORD...
SOUTHWESTERN BLAIR AND SOUTH CENTRAL CAMBRIA COUNTIES THROUGH 345 PM
EDT...
At 310 PM EDT, Doppler radar was tracking a strong thunderstorm near
Portage, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Hollidaysburg, Portage, Roaring Spring, Cresson, Claysburg,
Duncansville, Beaverdale-Lloydell, Lilly, Sankertown, Blue Knob State
Park, Queen, Ski Gap, East Freedom, Spring Hill, Newry, Cassandra,
Blue Knob Ski Resort, Allegheny Portage Railroad National Historic
Site and Mt. Aloysius College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.
&&
LAT...LON 4019 7869 4022 7867 4023 7866 4024 7866
4025 7870 4048 7868 4044 7832 4015 7856
TIME...MOT...LOC 1910Z 203DEG 31KT 4026 7858
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ColbertLocal storm report, Jun 26, 3:16 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
316 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Dmg 2 S Lake Gordon 39.74N 78.68W
06/26/2023 Bedford PA Utility Company
Trees down on wires.
&&
ARTSpecial weather statement, Jun 26, 3:51 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
351 PM EDT Mon Jun 26 2023
PAZ034-035-262015-
Bedford PA-Fulton PA-
351 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BEDFORD AND NORTH
CENTRAL FULTON COUNTIES THROUGH 415 PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over
Breezewood, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Breezewood, Everett, Crystal Springs, Wells Tannery and Valley-Hi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 3992 7820 3992 7837 4014 7835 4011 7807
TIME...MOT...LOC 1950Z 205DEG 21KT 3999 7829
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Jun 26, 4:14 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
414 PM EDT Mon Jun 26 2023
PAZ059-262045-
Lebanon PA-
414 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LEBANON COUNTY
THROUGH 445 PM EDT...
At 414 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hershey, moving northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Palmyra, Campbelltown, Timber Hills, Mount Gretna Heights, Lawn and
Mount Gretna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4027 7659 4031 7662 4033 7659 4025 7645
4022 7647 4022 7651 4020 7657
TIME...MOT...LOC 2014Z 213DEG 7KT 4024 7663
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
KFSpecial weather statement, Jun 26, 4:44 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
444 PM EDT Mon Jun 26 2023
PAZ059-262115-
Lebanon PA-
444 PM EDT Mon Jun 26 2023
...A STRONG THUNDERSTORM WILL IMPACT WESTERN LEBANON COUNTY THROUGH
515 PM EDT...
At 444 PM EDT, Doppler radar was tracking a strong thunderstorm over
Palmyra, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Lebanon, Palmyra, Annville, Cornwall, Campbelltown, Pleasant Hill,
Sand Hill, Lebanon South, Cleona, Avon, Fredericksburg, Quentin,
Timber Hills, Mount Gretna Heights, Harper Tavern, Lawn, Lickdale,
Fort Indiantown Gap, Jonestown and Ono.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4035 7633 4020 7654 4020 7658 4021 7657
4025 7659 4037 7664 4050 7652
TIME...MOT...LOC 2044Z 219DEG 14KT 4029 7657
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:39 PM EDT | Special Weather Statement | CTP | Cambria | 51 min |
| Jun 25, 9:30 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jun 25, 10:48 PM EDT | Special Weather Statement | CTP | Blair | 27 min |
| Jun 26, 3:49 AM EDT | Flood Watch | CTP | Columbia, Lancaster, Lebanon, Schuylkill, Sullivan | 19 hr |
| Jun 26, 8:02 AM EDT | Special Weather Statement | CTP | Lycoming | 43 min |
| Jun 26, 8:16 AM EDT | Special Weather Statement | CTP | Warren | 59 min |
| Jun 26, 8:37 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 38 min |
| Jun 26, 9:14 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 46 min |
| Jun 26, 9:15 AM EDT | Special Weather Statement | CTP | Warren | 60 min |
| Jun 26, 9:58 AM EDT | Special Weather Statement | CTP | Sullivan | 62 min |
| Jun 26, 12:16 PM EDT | Special Weather Statement | CTP | Warren | 29 min |
| Jun 26, 12:30 PM EDT | Special Weather Statement | CTP | Dauphin | 45 min |
| Jun 26, 12:45 PM EDT | Special Weather Statement | CTP | Tioga | 30 min |
| Jun 26, 12:45 PM EDT | Special Weather Statement | CTP | Lebanon | 45 min |
| Jun 26, 12:52 PM EDT | Special Weather Statement | CTP | Northumberland | 23 min |
| Jun 26, 1:00 PM EDT | Special Weather Statement | CTP | Warren | 30 min |
| Jun 26, 1:04 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 41 min |
| Jun 26, 1:06 PM EDT | Special Weather Statement | CTP | Sullivan | 24 min |
| Jun 26, 1:23 PM EDT | Special Weather Statement | CTP | Columbia | 37 min |
| Jun 26, 1:30 PM EDT | Areal Flood Advisory | CTP | Lebanon | 2 hr |
| Jun 26, 1:34 PM EDT | Special Weather Statement | CTP | Elk | 26 min |
| Jun 26, 1:41 PM EDT | Areal Flood Advisory | CTP | Cumberland | 88 min |
| Jun 26, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 49 min |
| Jun 26, 1:47 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 43 min |
| Jun 26, 2:07 PM EDT | Areal Flood Advisory | CTP | Columbia, Northumberland, Schuylkill | 61 min |
| Jun 26, 2:14 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Jun 26, 2:21 PM EDT | Flash Flood Warning | CTP | Northumberland | 46 min |
| Jun 26, 2:29 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| Jun 26, 2:31 PM EDT | Special Weather Statement | CTP | Bedford | 29 min |
| Jun 26, 2:36 PM EDT | Special Weather Statement | CTP | Lycoming | 24 min |
| Jun 26, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| Jun 26, 3:10 PM EDT | Special Weather Statement | CTP | Blair | 35 min |
| Jun 26, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 47 min |
| Jun 26, 3:51 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 26, 4:08 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 52 min |
| Jun 26, 4:14 PM EDT | Special Weather Statement | CTP | Lebanon | 31 min |
| Jun 26, 4:44 PM EDT | Special Weather Statement | CTP | Lebanon | 31 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 51 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| Jun 26, 5:14 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Jun 26, 5:34 PM EDT | Areal Flood Advisory | CTP | Lebanon | 86 min |
| Jun 26, 5:52 PM EDT | Special Weather Statement | CTP | Blair, Clearfield | 38 min |
| Jun 26, 5:54 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Jun 26, 6:04 PM EDT | Special Weather Statement | CTP | Fulton | 26 min |
| Jun 26, 6:17 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 43 min |
| Jun 26, 6:22 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 53 min |
| Jun 26, 6:25 PM EDT | Special Weather Statement | CTP | Snyder, Union | 35 min |
| Jun 26, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder, Union | 41 min |
| Jun 26, 6:47 PM EDT | Special Weather Statement | CTP | Adams | 13 min |
| Jun 26, 6:58 PM EDT | Special Weather Statement | CTP | Adams | 17 min |
| Jun 26, 7:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 43 min |
| Jun 26, 7:08 PM EDT | Severe Thunderstorm Warning | CTP | York | 52 min |
| Jun 26, 7:10 PM EDT | Special Weather Statement | CTP | Union | 35 min |
| Jun 26, 7:26 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 34 min |
| Jun 26, 7:55 PM EDT | Special Weather Statement | CTP | Juniata | 35 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.